# SDR VNAA2025090311102

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 24,724 hours, 22,081 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL123203
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON LANDING NOSE DIDNT COME DOWN TURNED ON 3B CYCLED GEAR HANDLE BOTH MAINS CONFIRMED DOWN NOSE NOT DOWN HEARD BANG. AFTER CYCLING GEAR ALL 3 GEAR DOWN. EMERGENCY WAS DECLARED. / REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 900 AMM 32Â€“32Â€“000-400-801-A01 ALL OPS CHECKS & LEAK CHECK GOOD. COULD NOT REDUPLICATE FAULT. NO DEFECTS NOTED AT THIS TIME.
